MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL REV BRCH SZ 13; CORAIL KAR REVISION IMPLANT : BROACHES

DEPUY FRANCE SAS 3003895575 CORAIL REV BRCH SZ 13; CORAIL KAR REVISION IMPLANT : BROACHES
Catalog Number L98413X
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the calcar medium disc and post bound up on size 13 corail revision broach during surgery.All 3 parts are damaged and will not work smoothly together.Surgical delay of 1 minute.
 
Additional Manufacturer Narrative
The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
CORAIL REV BRCH SZ 13
Common Device Name
CORAIL KAR REVISION IMPLANT : BROACHES
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key7819281
Report Number1818910-2018-67780
Device Sequence Number1188470
Product Code HTQ
UDI-Device Identifier10603295394204
UDI-Public10603295394204
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL98413X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer09/18/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR